# SDR SIMA20140604002

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 39,107 hours, 32,483 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT, EICAS MSG BLEED 1 LEAK.  FOLLOWED AOM PROCEDURE, BLEED LEAK MSG REMAINED ON EICAS, EVENTUALLY EXTINGUISHING PRIOR TO LANDING AT DIVERSION AIRPORT.  TROUBLE SHOT BLEED 1 LEAK IAW FIM 36-20-00-810-801-A.  FOUND BLOWN DUCT LINE AT CLAMP UNDER BAG PIT FLOOR.  R & R O RINGS IAW AMM 36-11-10-000-801-A & 36-11-10-400-801-A.  OPERATIONS CHECK & LEAK CHECKED GOOD AT THIS TIME.
